# SDR ASAA2023092745346

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,901 hours, 9,692 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PWS FAIL FLAG ON ND AFTER PASSING 80 KTS ON T/O ROLL IT DISAPPEARED AROUND 1000 AGL, DID NOT ILLUMINATE AGAIN DURING FLIGHT. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE TEST IAW AMM 34-43 TASK 801. SYSTEM TEST SATIS. OK FOR SERVICE.
